Mathematische Zeitschrift

, Volume 224, Issue 4, pp 603–640

Meromorphic potentials and smooth surfaces of constant mean curvature

Authors

  • J. Dorfmeister
    • Department of Mathematics, 405 Snow Hall, Lawrence, KS 66045, USA
  • G. Haak
    • Sonderforschungsbereich 288, TU-Berlin, Straße des 17. Juni 136, D-10623 Berlin, Germany

DOI: 10.1007/PL00004295

Cite this article as:
Dorfmeister, J. & Haak, G. Math Z (1997) 224: 603. doi:10.1007/PL00004295

Copyright information

© Springer-Verlag Berlin Heidelberg 1997